American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 38 of 38 found      Go to page: 1 2

[31] Miriam Cohen and Matatyahu Rubin. Lattices of continuous monotonic functions . Proc. Amer. Math. Soc. 86 (1982) 685-691. MR 674106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Toshiji Terada and Jun Terasawa. Maximal extensions of first-countable spaces . Proc. Amer. Math. Soc. 85 (1982) 95-99. MR 647906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Richard E. Chandler, Gary D. Faulkner, Josephine P. Guglielmi and Margaret C. Memory. Generalizing the Alexandroff-Urysohn double circumference construction . Proc. Amer. Math. Soc. 83 (1981) 606-608. MR 627703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Fred Roush, Richard G. Gibson and Kenneth R. Kellum. Darboux retracts . Proc. Amer. Math. Soc. 79 (1980) 491-494. MR 568000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] D. Lutzer and H. Martin. A note on the Dugundji extension theorem . Proc. Amer. Math. Soc. 45 (1974) 137-139. MR 0345058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Darrell W. Hajek. A note on Wallman extendible functions . Proc. Amer. Math. Soc. 44 (1974) 505-506. MR 0345073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] J. L. Solomon. A note on the extension of contractive mappings . Proc. Amer. Math. Soc. 40 (1973) 319-322. MR 0322784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] R. A. McCoy. A Baire space extension . Proc. Amer. Math. Soc. 33 (1972) 199-202. MR 0293569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 38 of 38 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia